# SDR I05R091297

- Difficulty date: October 8, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 1,500 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: L635M1021001
- Condition: Failed
- Location: Rotor Brake
- Part time: 214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE CALIPER UNIT FAILURE, REPLACED PART.
